Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 2, NWS Atlanta, GA

January 4, 2023DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 5:37 AM EST for DeKalb County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 5:37 AM EST (10:37 UTC)
Expired
Jan 25, 2023, 5:37 AM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Briarwood Road near Atlanta (NFBG1). The gauge peaked at 12.55 ft at Jan 4, 2023, 7:00 AM EST.

actionminormoderate510152001/0401/0501/0601/0701/0801/0901/1001/1101/1201/1301/1401/1501/1601/1701/1801/1901/2001/2101/2201/2301/2401/2501/26
Action stage
9 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336106, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

078 
WGUS42 KFFC 041037
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
537 AM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at weather.gov/atlanta.

&&


GAC089-042245-
/O.NEW.KFFC.FL.W.0002.230104T1037Z-000000T0000Z/
/NFBG1.1.ER.230104T1028Z.230104T1032Z.000000T0000Z.UU/
537 AM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Peachtree Creek at Briarwood Rd Atlanta.

* WHEN...From early this morning until further notice.

* IMPACTS...At 10 feet, Flood Stage is reached. Minor flooding 
  occurs along the banks upstream and downstream of the gage on 
  Briarwood Road. Flooding of low lying portions of the Peachtree 
  Creek Greenway occurs, particularly areas of the Greenway near 
  Corporate Boulevard.

* ADDITIONAL DETAILS...
  - At 5:32 AM EST Wednesday the stage was 10.1 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$
1 follow-up statement
674 
WGUS82 KFFC 041853
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
153 PM EST Wed Jan 4 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  North Fork Peachtree Creek at Buford Hwy Atlanta affecting DeKalb 
  and Fulton Counties.

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

  Nickajack Creek at US 278 near Mableton affecting Cobb County.

GAC067-042000-
/O.CAN.KFFC.FL.W.0021.000000T0000Z-230104T1853Z/
/NICG1.1.ER.230104T1455Z.230104T1615Z.230104T1718Z.NO/
153 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Nickajack Creek at US 278 near Mableton.

* ADDITIONAL DETAILS...
  - At 1:00 PM EST Wednesday the stage was 9.5 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448
      3381 8449


$$

GAC089-121-042000-
/O.CAN.KFFC.FL.W.0003.000000T0000Z-230104T1853Z/
/NPBG1.1.ER.230104T1110Z.230104T1246Z.230104T1732Z.NO/
153 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Buford Hwy Atlanta.

* ADDITIONAL DETAILS...
  - At 1:31 PM EST Wednesday the stage was 11.9 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438


$$

GAC089-042000-
/O.CAN.KFFC.FL.W.0002.000000T0000Z-230104T1853Z/
/NFBG1.1.ER.230104T1028Z.230104T1231Z.230104T1803Z.UU/
153 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Briarwood Rd Atlanta.

* ADDITIONAL DETAILS...
  - At 1:15 PM EST Wednesday the stage was 9.4 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 4:09 AM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Jan 4, 4:09 AM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
409 AM EST Wed Jan 4 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(06Z TAFS)
Issued at 1241 AM EST Wed Jan 4 2023

TSRA possibilities will likely remain around the metro area until
after 08Z. Another wave or TSRA is possible after 12Z with strong to
severe storms possible for ATL. Winds will be SE at 5 to 10kts with
isolated higher gusts associated with TSRA, becoming SSW after
15Z. CIGS will likely remain VFR through the evening with a few
dips to MVFR at time with transitioning SHRA.

//ATL Confidence...Avi Update...

Medium to low on CIG timing
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  44  65  38 / 100   0   0   0
Atlanta         69  48  63  37 /  90   0   0   0
Blairsville     65  39  57  32 / 100   0   0   0
Cartersville    69  42  61  34 /  90   0   0   0
Columbus        73  47  67  38 /  90   0   0   0
Gainesville     68  45  60  37 / 100   0   0   0
Macon           74  44  70  39 / 100   0   0   0
Rome            69  42  61  34 /  80   0   0   0
Peachtree City  71  43  64  36 /  90   0   0   0
Vidalia         76  54  74  42 /  90  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ021>025-027-031>038-
041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jan 4, 4:51 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 AM EST Wed Jan 4 2023

GAZ016-023-041000-
Hall GA-White GA-
451 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southeastern White
and northeastern Hall Counties through 500 AM EST...

At 450 AM EST, a strong thunderstorm was near Murrayville, or 7 miles
north of Gainesville, moving northeast at 65 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Clermont, Leaf and Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3467 8364 3465 8366 3462 8364 3458 8364
      3455 8362 3453 8363 3451 8367 3443 8362
      3429 8390 3442 8390 3469 8364
TIME...MOT...LOC 0950Z 224DEG 57KT 3441 8383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 4:54 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 AM EST Wed Jan 4 2023

GAZ032-033-041030-
North Fulton GA-Cobb GA-
454 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of southeastern Cobb and
central Fulton Counties through 530 AM EST...

At 454 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Fair Oaks to
Six Flags Over Georgia, and moving northeast at 55 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Atlanta, Marietta, City of South Fulton, Sandy Springs, Roswell,
Smyrna, Dunwoody, Fair Oaks, Midtown, North Atlanta, North Druid
Hills, Mount Bethel, White Water Park, Virginia Highland, Vinings,
Piedmont Park, Bankhead, Six Flags Over Georgia, Bolton and Dobbins
Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3395 8457 3405 8436 3394 8434 3376 8435
      3376 8459 3377 8459
TIME...MOT...LOC 0954Z 234DEG 48KT 3390 8454 3378 8456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 5:14 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 AM EST Wed Jan 4 2023

GAZ034-045-041045-
DeKalb GA-Gwinnett GA-
514 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northwestern DeKalb
and central Gwinnett Counties through 545 AM EST...

At 514 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Chamblee, or 7 miles north of Decatur,
moving east at 40 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Lawrenceville, Peachtree Corners, Dunwoody, Duluth, Snellville,
Lilburn, Chamblee, Norcross, Doraville, Grayson, Tucker, North
Atlanta, North Druid Hills, Mountain Park, Mechanicsville and
Brookhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3383 8434 3393 8434 3403 8398 3392 8394
      3381 8399
TIME...MOT...LOC 1014Z 261DEG 36KT 3389 8430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 5:17 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 AM EST Wed Jan 4 2023

GAZ053>055-067-041045-
Fayette GA-Clayton GA-Coweta GA-Meriwether GA-
517 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Fayette, Meriwether,
Coweta and southwestern Clayton Counties through 545 AM EST...

At 517 AM EST, a line of strong thunderstorms was along a line
extending from Dunaway Gardens to Luthersville to near Stovall, and
moving east at 45 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Greenville, Peachtree City, Tyrone, Senoia,
Grantville, Woodbury, Luthersville, Whitesburg, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, Gay, East Newnan and
Starrs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for north central
and west central Georgia.

&&

LAT...LON 3351 8473 3350 8461 3352 8459 3355 8446
      3356 8446 3357 8443 3335 8436 3335 8439
      3332 8439 3326 8443 3325 8451 3320 8449
      3310 8453 3308 8451 3308 8452 3295 8454
      3291 8486 3312 8486 3320 8483 3348 8490
TIME...MOT...LOC 1017Z 251DEG 41KT 3346 8484 3323 8476 3294 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 5:19 AM EST, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 AM EST Wed Jan 4 2023

GAZ042-044-041045-
Carroll GA-South Fulton GA-
519 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Fulton Counties through 545 AM EST...

At 519 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Whitesburg, or 9 miles southeast of
Carrollton, moving east at 45 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
City of South Fulton, Union City, Fairburn, Palmetto, Whitesburg,
Chattahoochee Hills, Byers Crossroads and Campbellton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until noon EST for west central
Georgia.

&&

LAT...LON 3352 8497 3358 8484 3357 8481 3359 8480
      3365 8467 3361 8457 3352 8461 3351 8468
      3351 8485 3349 8486 3349 8488 3348 8489
      3347 8495
TIME...MOT...LOC 1019Z 251DEG 41KT 3350 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 5:27 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 AM EST Wed Jan 4 2023

GAZ014-022-023-031>034-043>045-055-041130-
Hall GA-Dawson GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Paulding GA-South Fulton GA-
527 AM EST Wed Jan 4 2023

...A strong thunderstorm producing heavy rainfall will impact
portions of southeastern Paulding, DeKalb, Forsyth, Cobb,
northeastern Douglas, Gwinnett, southeastern Dawson, southwestern
Hall, Fulton and northern Clayton Counties through 630 AM EST...

At 524 AM EST, a strong thunderstorm was over Auraria, or near
Dawsonville, moving northeast at 45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain expected to cause ponding on roadways or
         temporary street flooding especially in poor drainage
         areas. Drive slow and give yourself ample time to reach
         your destination.

Locations impacted include...
Atlanta, Marietta, Gainesville, Douglasville, Lawrenceville, Decatur,
Cumming, Peachtree Corners, City of South Fulton, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point,
Milton, Duluth, Union City and Sugar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

A Tornado Watch remains in effect until noon EST for north central
Georgia.

&&

LAT...LON 3437 8377 3417 8377 3413 8382 3401 8387
      3396 8382 3391 8383 3364 8417 3363 8424
      3365 8428 3360 8425 3358 8429 3360 8459
      3381 8478 3404 8450 3407 8442 3411 8442
      3413 8436 3418 8435 3419 8426 3438 8426
TIME...MOT...LOC 1024Z 240DEG 49KT 3447 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.